No Cover Image

Journal article 999 views

The sensitivity of robust unit root tests

Steve Cook Orcid Logo

Journal of Applied Statistics, Volume: 35, Issue: 5, Pages: 547 - 557

Swansea University Author: Steve Cook Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Journal of Applied Statistics
ISSN: 0266-4763
Published: 2008
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Humanities and Social Sciences
Issue: 5
Start Page: 547
End Page: 557